ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Nonstationary Random Critical Seismic Excitations

Iyengar, RN and Manohar, CS (1987) Nonstationary Random Critical Seismic Excitations. In: Journal of Engineering Mechanics, 113 (4). pp. 529-541.

[img] PDF
16.pdf - Published Version
Restricted to Registered users only

Download (605Kb) | Request a copy
Official URL: http://cedb.asce.org/cgi/WWWdisplay.cgi?8700470

Abstract

A method is presented to find nonstationary random seismic excitations with a constraint on mean square value such that the response variance of a given linear system is maximized. It is also possible to incorporate the dominant input frequency into the analysis. The excitation is taken to be the product of a deterministic enveloping function and a zero mean Gaussian stationary random process. The power spectral density function of this process is determined such that the response variance is maximized. Numerical results are presented for a single-degree system and an earth embankment modeled as shear beam.

Item Type: Journal Article
Additional Information: Copy right of this article belongs to American Society of Civil Engineers.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 19 Jan 2010 07:40
Last Modified: 07 Oct 2010 07:26
URI: http://eprints.iisc.ernet.in/id/eprint/21531

Actions (login required)

View Item View Item